# SDR DXTA2022022157100

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 2,531 hours, 1,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LIGHT IN BACK OF CABIN AND EMER LIGHTS ABOVE AND BELOW THE TOILET ARE INOPERATIVE. // SIGNOFF // DUE TOTHE SATISFACTORTY TASK CARD OPS CHECK FROM SQK NUMBER 3,3 MCC REQUESTED  SIGN 'OFF AND RELEASE. OPS CHECK GOOD IAW WITH TC-FLT-33-1001 (CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE.
